Alert archive / Guam / Small Craft Advisories in 2012

Small Craft Advisory 13, NWS Guam

December 25, 2012

NWS Guam issued this small craft advisory at Dec 25, 2012, 10:58 AM CST. It was in force for 11 days.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 10:58 AM CST (16:58 UTC)
Expired
Jan 5, 2013, 2:00 PM CST
In force
11 days
Issued by
NWS Guam

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WHGM70 PGUM 251658
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
258 AM CHST WED DEC 26 2012

.OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD
TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR
AT LEAST THE NEXT SEVERAL DAYS.

PMZ151>154-260900-
/O.NEW.PGUM.SC.Y.0013.121225T1658Z-121230T2000Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
258 AM CHST WED DEC 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CHST MONDAY...

THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CHST MONDAY. 

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH SUNDAY.

* COMBINED SEAS OF 9 TO 10 FEET TODAY WILL BUILD TO BETWEEN 10 AND
  12 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT
  SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. 

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
12 follow-up statements
001 
WHGM70 PGUM 260539
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
339 PM CHST WED DEC 26 2012

.OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD
TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR
AT LEAST THE NEXT SEVERAL DAYS.

PMZ151>154-262100-
/O.EXT.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
339 PM CHST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CHST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST
TUESDAY. 

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH
SUNDAY.

* COMBINED SEAS OF AROUND 10 FEET TONIGHT WILL BUILD TO BETWEEN
  10 AND 12 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE
  NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
905 
WHGM70 PGUM 261711
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
311 AM CHST THU DEC 27 2012

.OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD
TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR
AT LEAST THE NEXT SEVERAL DAYS.

PMZ151>154-270900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
311 AM CHST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 30 KT ARE EXPECTED THROUGH
  SUNDAY.

* COMBINED SEAS OF AROUND 11 FEET TODAY WILL BUILD TO BETWEEN 11
  AND 13 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE
  NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
697 
WHGM70 PGUM 270507
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
307 PM CHST THU DEC 27 2012

.OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD
TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR
AT LEAST THE NEXT SEVERAL DAYS.

PMZ151>154-271715-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
307 PM CHST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 30 KT ARE EXPECTED THROUGH SUNDAY.

* COMBINED SEAS OF AROUND 11 FEET TONIGHT WILL BUILD TO BETWEEN 11
  AND 13 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT
  SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
265 
WHGM70 PGUM 271800
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
400 AM CHST FRI DEC 28 2012

PMZ151>154-280600-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
400 AM CHST FRI DEC 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL
CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH
  SUNDAY.

* COMBINED SEAS OF AROUND 12 FEET TODAY WILL FALL TO 11 FEET
  TONIGHT THROUGH SUNDAY NIGHT...AND TO NEAR 10 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
661 
WHGM70 PGUM 280544
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
344 PM CHST FRI DEC 28 2012

PMZ151>154-282100-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
344 PM CHST FRI DEC 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH  
SUNDAY.

* COMBINED SEAS OF AROUND 12 FEET TODAY WILL FALL TO 11 FEET  
TONIGHT THROUGH SUNDAY NIGHT...AND TO NEAR 10 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$

HTTP://WWW.PRH.NOAA.GOV/GUAM
314 
WHGM70 PGUM 281710
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
310 AM CHST SAT DEC 29 2012

PMZ151>154-290815-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
310 AM CHST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 15 TO 25 KT ARE EXPECTED THROUGH
  SUNDAY.

* COMBINED SEAS OF 10 TO 11 FEET WILL PERSIST THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
967 
WHGM70 PGUM 290555
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
355 PM CHST SAT DEC 29 2012

PMZ151>154-292100-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
355 PM CHST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF
SMALL CRAFT.

* EAST TO NORTHEAST WINDS AT 15 TO 25 KT ARE EXPECTED THROUGH  
SUNDAY.

* COMBINED SEAS OF 10 TO 11 FEET WILL PERSIST THROUGH MONDAY NIGHT
  DECREASING TO 9 TO 10 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$
751 
WHGM70 PGUM 291800
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
400 AM CHST SUN DEC 30 2012

PMZ151>154-300600-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
400 AM CHST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY.

EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 10 TO 
11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT THROUGH AT LEAST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
986 
WHGM70 PGUM 300530
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
330 PM CHST SUN DEC 30 2012

PMZ151>154-302100-
/O.EXT.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
330 PM CHST SUN DEC 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CHST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CHST SUNDAY.

EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 9 TO 11
FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT THROUGH THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
606 
WHGM70 PGUM 301800
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
400 AM CHST MON DEC 31 2012

PMZ151>154-310600-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
400 AM CHST MON DEC 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST
SUNDAY...

EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 9 TO
11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT THROUGH THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$
577 
WHGM70 PGUM 310523
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
323 PM CHST MON DEC 31 2012

PMZ151>154-312100-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
323 PM CHST MON DEC 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY. 

EAST TO NORTHEAST WINDS OF 20 TO 25 KT AND COMBINED SEAS OF 9 TO
11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT THROUGH THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM
103 
WHGM70 PGUM 312023
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
623 AM CHST TUE JAN 1 2013

PMZ151>154-010900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
623 AM CHST TUE JAN 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY. 

* EAST TO NORTHEAST WINDS OF 20 TO 25 KT WITH FREQUENT GUSTS TO 30
  KNOTS AND
* COMBINED SEAS OF 10 TO 12 FEET WILL PRODUCE HAZARDOUS
  CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY
BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES
AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

&&

$$

STANKO
HTTP://WWW.PRH.NOAA.GOV/GUAM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 12:00 AM CST, 10 hours 58 minutes earlier.

Area forecast discussion, Dec 25, 12:00 AM CST, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TIYAN GU
400 PM CHST TUE DEC 25 2012

.SYNOPSIS...A TRADE-WIND DISTURBANCE IS LOCATED TO THE EAST OF THE
MARIANAS THIS AFTERNOON. A FEW SHOWERS ASSOCIATED WITH THE
DISTURBANCE MOVED ACROSS GUAM DURING THE AFTERNOON. EXPECT THIS
DISTURBANCE TO MOVE ACROSS THE LOCAL AREA TONIGHT AND WEDNESDAY.
HIGH PRESSURE CENTERED FAR TO THE NORTH WILL INCREASE WINDS
ACROSS THE ISLANDS THE NEXT FEW DAYS.

&&

.DISCUSSION...
SATELLITE IMAGERY THIS AFTERNOON SHOWED A WEAK TRADE-WIND
DISTURBANCE APPROACHING THE MARIANAS. MODELS DO SHOW THIS
DISTURBANCE AND TEND TO KEEP THE BULK OF THE SHOWERS OVER GUAM
AND ROTA.

DISTURBANCE LOOKS WEAK THIS AFTERNOON BUT ENOUGH UNCERTAINTY
EXIST SO LEFT SCATTERED SHOWERS IN THE FORECAST FOR LATE TONIGHT
AND EARLY WEDNESDAY. SATELLITE IMAGERY AND MODELS TEND TO SHOW MOST
OF THE SHOWERS OVER GUAM AND ROTA SO WORDED FORECAST THAT WAY.

MODELS SHOWS TWO MORE TRADE-WIND DISTURBANCES MOVING ACROSS THE LOCAL
AREA. THE FIRST ON FRIDAY AND THE SECOND ON SUNDAY. LEFT THESE
OUT OF THE FORECAST UNTIL MORE IS KNOWN.

HIGH PRESSURE BUILDING OUT IN THE THE WESTERN PACIFIC FROM ASIA
WILL CAUSE A GRADUAL INCREASE IN WINDS THE NEXT FEW DAYS. THESE
WINDS ARE PREDICTED TO REMAIN ELEVATED THROUGH THE WEEKEND.

&&

.MARINE...
NORTHEAST TRADE-WIND SWELL WILL BUILD FROM 7 FEET TONIGHT TO 8
FEET WEDNESDAY AND 9 FEET THURSDAY NIGHT. A TWO FOOT NORTH SWELL
WILL BUILD TO A THREE FOOT SWELL WEDNESDAY. COMBINED SEAS OF 9
FEET TONIGHT ARE PREDICTED TO INCREASE TO 10 FEET WEDNESDAY. A
SMALL CRAFT ADVISORY IS LIKELY AT THIS TIME.

EXPECT SURF TO BUILD TO HAZARDOUS LEVELS BY THURSDAY NIGHT ON
NORTH AND POSSIBLE EAST FACING REEFS.

&&

.EASTERN MICRONESIA...
MAINLY QUIET WEATHER CONTINUES ACROSS EASTERN MICRONESIA.
CONVECTION ASSOCIATED WITH A WEAKENING TROUGH ACROSS THE MARSHALL
ISLANDS CONTINUES TO DECREASE EAST OF MAJURO. MODELS SHOW A
RETURN TO DRIER TRADE WIND FLOW BY WEDNESDAY ACROSS THE
MARSHALLS. CLOUDINESS AND A FEW SHOWERS FROM REMNANTS OF AN OLD
SHEAR LINE ARE MOVING THROUGH POHNPEI WATERS BUT SCATTERED
SHOWERS ARE NOT EXPECTED. MODELS SHOW ISOLATED TRADE WIND SHOWERS
FOR THROUGH MIDWEEK ACROSS THE REGION BEFORE TRADE-WIND
CONVERGENCE AND SHOWER COVERAGE INCREASE BY THE END OF THE WEEK.

&&

.WESTERN MICRONESIA...
CLOUDINESS AND A FEW SHOWERS ACCOMPANYING REMNANTS OF AN OLD
SHEAR LINE DRAPED ACROSS EASTERN MICRONESIA ARE BEGINNING TO MOVE
INTO CHUUK WATERS. STRONG MID-LEVEL SUBSIDENCE WILL SUPPRESS
WIDESPREAD SHOWER ACTIVITY SO INCREASED CLOUDINESS WILL BE THE
MAIN IMPACT TONIGHT FOR CHUUK. A DRY PATTERN WILL CONTINUE INTO
THE WEEKEND AS MOST OF THE SHOWER ACTIVITY IS EXPECTED TO REMAIN
TO THE SOUTH OF CHUUK. A LINE OF SHOWERS AND POSSIBLE TSTMS WILL
MOVE OVER KOROR TONIGHT BEFORE A DRIER TRADE WIND PATTERN ALREADY
OVER YAP MOVES INTO THE AREA.

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...NONE.
MARIANAS WATERS...NONE.
&&

ZIOBRO/WILLIAMS

Nearby

Small Craft Advisories in Guam, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.